# SDR DALA2025040802691

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 114,145 hours, 17,273 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 47FG EMERGENCY ESCAPE PATH LIGHTING IS INOPERATIVE. MAINTENANCE FOUND A WIRE PULLED FROM THE CONTOR. THE WIRE WAS RECRIMPED PER SWPM 20-64 AND EEPL OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #6439121)
